# SDR IPXA2025080566169

- Difficulty date: July 28, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drain
- Part number: A5361152520000
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR, CASING DRAIN BROKEN.REMOVED CASING DRAIN BROKEN FROM Z200 IAW A300-600 SRM 51-40-21.RECEIVED NEW CASING DRAIN WITH NUMBERS:P/N#A5361152520000 AND BTCH#0002940485.LOCATED AND DRILL TO NEW CASING DRAIN IAW A300-600 SRM 51-40-44.INSTALLED NEW CASING DRAIN MAIN CABIN DOOR WITH MATERIALS:P/N#04-001-0109 BTCH#4396460 QTY: 1 EA TUBE. P/N#MS20470AD3-6 BTCH#4348929 QTY: 0.300 LB
